I went on my pill free week on Monday, but didn't start my period until Friday. I will be going back on the pill on Monday and was wondering how this will effect my period? Will it stop it? Lighten it? I am considering taking the pill tonight, Sunday, so that it might lighten or stop Tuesday. I have already written off one week to have my period, and really can't afford for it to go on into the next one!!
This exact same thing happened to me. It needs to even out so for the next few months it will be all wacked, then after a couple months it will become regular. Give it about 3 or 4 months to become regular. It may be extremely long or extremely short, it will just be all wacky until it finally evens out. You need to continue taking the pills regularly, and don't take them on certain days just because you want it to stop or come on certain days, that will not work. That'll mess it up even more. You have to let it run its course.